MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY FOL SIL 16FR 10ML W/UM MF

MEDLINE INDUSTRIES LP; TRAY FOL SIL 16FR 10ML W/UM MF
Catalog Number DYND150816S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Catheter leaking.
 
Additional Manufacturer Narrative
It was reported that the foley catheter was leaking which required the catheter to be replaced.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TRAY FOL SIL 16FR 10ML W/UM MF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20580660
Report Number1417592-2024-00931
Device Sequence Number18273032
Product Code PPB
UDI-Device Identifier40195327149711
UDI-Public40195327149711
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND150816S
Device Lot Number24FBC162, 24FBN642, 24GBP385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown